# SDR FDEA201511233759

- Difficulty date: November 23, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 741 hours, 25,810 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N542U1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BOX SECTION, AT STATION 1660 - 1680, BL0, CORRODED AT FLOORBOARD FASTENER HOLES.
